Journal article icon

Journal article

POLARIZED STRUCTURE FUNCTIONS IN THE PARTON MODEL

Publication status:
Published

Actions


Access Document


Authors


JACKSON, J More by this author
ROBERTS, R More by this author
Journal:
PHYSICS LETTERS B
Volume:
226
Issue:
1-2
Pages:
159-166
Publication date:
1989-08-03
DOI:
ISSN:
0370-2693
URN:
uuid:843e42ea-2766-471a-b5ed-399c90215673
Source identifiers:
22777
Local pid:
pubs:22777

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP